Duality and canonical extensions of bounded distributive lattices with operators, and applications to the semantics of non-classical logics I

Studia Logica 64 (1):93-132 (2000)
The main goal of this paper is to explain the link between the algebraic and the Kripke-style models for certain classes of propositional logics. We start by presenting a Priestley-type duality for distributive lattices endowed with a general class of well-behaved operators. We then show that finitely-generated varieties of distributive lattices with operators are closed under canonical embedding algebras. The results are used in the second part of the paper to construct topological and non-topological Kripke-style models for logics that are sound and complete with respect to varieties of distributive lattices with operators in the above-mentioned classes.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1005298632302
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,678
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Boolean Algebras Arising From Information Systems.Ivo Düntsch & Ewa Orłowska - 2004 - Annals of Pure and Applied Logic 127 (1-3):77-98.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

20 ( #247,416 of 2,170,012 )

Recent downloads (6 months)

1 ( #345,417 of 2,170,012 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums